# SDR CALA2023110603289

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311276120000
- Condition: Cracked
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 16 CROSSBEAM AREA, HOLE H1 AND H3 HAS CRACK INDICATION IN CROSSBEAM LAYER. (AD RELATED, SUPPORT TASK) (AD 2018-14-09) GENE RATED AT HAECO LCQ PER NR 9296492 REAMED HOLE H1 TO FINAL DIAMETER OF 0.2170" AND HOLE H3 TO A FIN LOGPAGE TO READ AS FOLLOWS, ACCOMPLISH INITIAL INSP AT LH FR16 C GENERATED IN STEP 2 TO READ AS FOLLOWS FOR THE REPAIRED HOLES ON AL DIAMETER OF 0.2340" NO CRACKS INDICATED IAW A319 R DRAWING B2 ROSSBEAM SPLICING REPAIRED HOLES PER PART 2 OF LATEST REV OF EC/ THE LH FR16 CROSSBEAM SPLICING PLANNING TO CONTACT ENG. AFTER 1 R531 12926 ISSUE E AND SRM 51-44-11 CAT B REPAIR GENERATE DIP RA 5311-03105 ON OR BEFORE A/C REACHES 120,624 TOTAL A/C F/C''S. 18,624 TOTAL A/C F/C BUT BEFORE 119,624 TOTAL A/C F/C''S FOR THE GENERATE ANOTHER DIP LOGPAGE REFERENCING THE LOGPAGE NUMBER EC/RA 5311-03105 PART 2 INSP REQUIREMENTS.
